# SDR AALA202512108348

- Difficulty date: December 10, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 66,576 hours, 27,683 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRINGER AT ROUGHLY BS 285.62 AND STR 26R NEED EVALUATION FOR CORROSION. BARE ALUMINUM EXPOSED AFTER COFFEE SPILL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
